# SDR ASAA2015062212178

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 68,440 hours, 37,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS110412
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER HANDLE NOT OPENING DOOR.  APPEARS TO BE DISCONNECTED FROM DOOR LINKAGE.  ACFT GROUNDED.  PARTIALLY REMOVED L2 DOOR LINING AND INSULATION TO EVALUATE DOOR MECHANISM.  FOUND TORQUE TUBE CONTROL ROD BOLT NOT INSTALLED.  BOLT FOUND AT THE BOTTOM OF DOOR FRAME, REF AMM 52-13-21. INSTALLED NEW BOLT REF AMM 52-13-11, AND REINSTALLED DOOR LINING REF AMM 52-13-21.
